Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 162, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2014, 12:01 PM EDT for Clark County, Fayette County, Madison County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 12:01 PM EDT (16:01 UTC)
- Expired
- Jul 27, 2014, 12:35 PM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clark County, KY, Fayette County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 80 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
442
WUUS53 KLMK 271601
SVRLMK
KYC049-067-151-271635-
/O.NEW.KLMK.SV.W.0162.140727T1601Z-140727T1635Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1235 PM EDT
* AT NOON EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF WINCHESTER...AND MOVING EAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORD...REDHOUSE...JACKSON FERRY...UNION CITY...DOYLESVILLE...
MOBERLY...ELLISTON...COLLEGE HILL AND BYBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3783 8410 3781 8408 3778 8409 3778 8410
3777 8409 3769 8410 3786 8443 3797 8439
3794 8425 3791 8428 3785 8408 3784 8408
TIME...MOT...LOC 1601Z 285DEG 40KT 3792 8428
HAIL...1.50IN
WIND...60MPH
$$
MJ3 follow-up statements
371
WWUS53 KLMK 271611
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1211 PM EDT SUN JUL 27 2014
KYC049-067-271621-
/O.CAN.KLMK.SV.W.0162.000000T0000Z-140727T1635Z/
CLARK KY-FAYETTE KY-
1211 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
SOUTHWESTERN CLARK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3769 8410 3786 8443 3787 8441 3784 8439
3785 8437 3790 8438 3788 8435 3791 8429
3790 8426 3787 8426 3789 8423 3787 8422
3788 8418 3786 8416 3787 8413 3785 8409
TIME...MOT...LOC 1611Z 285DEG 40KT 3789 8414
$$
KYC151-271635-
/O.CON.KLMK.SV.W.0162.000000T0000Z-140727T1635Z/
MADISON KY-
1211 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MADISON COUNTY UNTIL 1235 PM EDT...
AT 1208 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WINCHESTER...AND MOVING EAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELLISTON...COLLEGE HILL AND BYBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3769 8410 3786 8443 3787 8441 3784 8439
3785 8437 3790 8438 3788 8435 3791 8429
3790 8426 3787 8426 3789 8423 3787 8422
3788 8418 3786 8416 3787 8413 3785 8409
TIME...MOT...LOC 1611Z 285DEG 40KT 3789 8414
HAIL...1.50IN
WIND...60MPH
$$
MJ691
WWUS53 KLMK 271620
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1220 PM EDT SUN JUL 27 2014
KYC151-271635-
/O.CON.KLMK.SV.W.0162.000000T0000Z-140727T1635Z/
MADISON KY-
1220 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MADISON COUNTY UNTIL 1235 PM EDT...
AT 1218 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
CLAY CITY...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3778 8409 3778 8410 3777 8409 3769 8410
3776 8424 3786 8416 3787 8413 3785 8411
3785 8409 3783 8410 3782 8409
TIME...MOT...LOC 1620Z 285DEG 40KT 3786 8402
HAIL...1.00IN
WIND...60MPH
$$
MJ397
WWUS53 KLMK 271629
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1229 PM EDT SUN JUL 27 2014
KYC151-271639-
/O.EXP.KLMK.SV.W.0162.000000T0000Z-140727T1635Z/
MADISON KY-
1229 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY
WILL EXPIRE AT 1235 PM EDT/1135 AM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3778 8409 3778 8410 3777 8409 3769 8410
3776 8424 3786 8416 3787 8413 3785 8411
3785 8409 3783 8410 3782 8409
TIME...MOT...LOC 1629Z 285DEG 40KT 3783 8390
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 9:33 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 27, 9:33 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 933 AM EDT Sun Jul 27 2014 ...Mesoscale Update... Issued at 932 AM EDT Sun Jul 27 2014 Updated the forecast this morning to account for ongoing trends. Convection continues to develop across central KY early this morning as the low-level jet continues to impinge upon a lingering outflow boundary/effective weak warm front. Much of this convection remains elevated at this time due to overnight convection and surface temperatures in the lower 70s. However, the capped warm sector has already pushed ENE into western Kentucky (into BWG as of this writing) and will continue to try and push northeast into central KY through the late morning and early afternoon hours. It appears the best chance for renewed surface-based convection will be along a pre-frontal trough, which is currently just south of Saint Louis northeast toward Indianapolis. The storms that can form will be fighting a decent mid-level cap, and with effective shear of 50-60 knots oriented orthogonal to the surface forcing, these factors will favor initial supercell development. With the EML advecting in dry air aloft and steep mid-level lapse rates, large hail appears to be the main threat along with damaging winds. An isolated tornado is also possible given mostly speed shear in the low-levels, but the greatest tornado threat will likely reside across eastern KY where low-level flow will be more favorably backed. It must be said, all of this is quite conditional if we can see some breaks in the clouds before the trough moves in. It appears the better diurnal heating by the time the trough moves in will be south of the Ohio River, with the greatest threat appearing to be across south-central KY. Certainly a complex forecast, and will continue to update as needed. .SHORT TERM (Now through Monday)... Issued at 359 AM EDT Sun Jul 27 2014 ...Severe weather threat continues this morning through much of today... Currently: The MCS that rolled through the forecast area late Saturday night has not stopped convection from re-firing in a line extending currently from roughly Daviess County, IN southeastward through Elizabethtown, KY. These storms have developed near theta-e advecting in from the west, along with an increase of low-level PWATs, per the CIMMS NearCast model. This cluster has all of the features of being severe; however, latest available AMDAR soundings show a shallow stable layer, which may help to keep the worst of the winds aloft. Regardless, the concern is certainly there that despite that these storms should be primarily elevated, they seem to be able to overcome the layer and go surface-based. An additional concern that was not present with the previous MCS is that a directional shear component has been added to the increase in speed shear as the low-level jet ramps up and surface southerly winds persist. Today: Continued uncertainty exists for the exact evolution of today's storms, although given how easily convection was able to develop overnight and how quickly the local atmosphere was able to recover behind the MCS, this is concerning given all of the other parameters that will line up to create a severe threat for much of central KY and south-central IN. The worked over atmosphere has not stopped storm development. Models are showing 0-6km bulk shear today will be increasing from approximately 30kts. in southern KY to 50kts. north of the Ohio River to 40kts in the south to 60kts. in the north by late today. SBCAPE, while some already exists this morning, will increase to over 2500 J/kg under the sun today. The focus of where storms will develop and how they'll move will be a short-term, mesoscale based forecasting approach as they ride leftover boundaries and wherever the greater instability sets up, which currently looks to be in southern and eastern KY. Hi-res models are showing multiple rounds of storms but clearing out by late this afternoon. Think this will be more dependent on the timing of the front. The mode early on could be discrete supercells, congealing into potentially a broken line as they merge and coalesce with one another. The primary concern for any severe storms today will be damaging winds and heavy to torrential rainfall, with secondary concerns for hail and potentially an isolated tornado. Highs today are expected to reach the upper 80s in the north and the low 90s in the south, despite any cloud cover as the WAA pipeline remains at full blast until the fropa. Tonight through Monday: Once the well-advertised cold front pushes through (expected to be through the forecast area by tonight), the storms will go with it, leaving clearing skies and a dry forecast for the overnight period. However, clouds will clutter the skies once more on Monday with a chance for showers, especially in the Bluegrass region and locations east of I-65. This is as the upper low spins down into the region, which will also bring significantly cooler temperatures. Look for lows to range from the lower 60s in the north to the upper 60s in the southeast. Highs on Monday will range from the mid 70s in the north to around the 80 degree mark in the south. .LONG TERM (Monday Night through Saturday)... Issued at 245 AM EDT Sun Jul 27 2014 An amplified pattern over the CONUS will persist this week with troughing noted over the Midwest providing unseasonably cool weather. Tues-Thurs we'll be dry with sfc high pressure in the area. Tuesday's highs will flirt with record cold highs which are in the 70s at climate stations. Forecast highs for Tuesday range from 73-79 across the area. We'll then see a little bit of a warm-up into the upper 70s and lower 80s for Wed/Thu. Night time lows will be in the upper 50s and lower 60s. By Friday, the pattern looks to attempt to become more a of a split flow with an upper low attempting to be cut off over the Midwest. As shortwaves increase in the trough and upper low toward the end of the week, rain/storm chances will re-emerge with on and off showers/storms possible through the weekend. && .AVIATION (12Z TAF Update)... Issued at 651 AM EDT Sun Jul 27 2014 Difficult forecast for today as ongoing convection causes uncertainty in how convection will evolve later today. A surface low is progged over central IL and moving toward the NE. Aloft, upper-level low pressure is rotating down from the NW as a deep Canadian trough primes to take over the region. Strong to severe thunderstorms will continue to threaten all three terminals but given the uncertainty in timing, have not included specifics other than VCTS (but even this is likely to change throughout the day). Amendments will need to be made as storms develop and threaten the terminals. The fropa is expected to have cleared all three terminals sometime or shortly after 00Z Monday and will take with it storm activity. Winds will be a concern during the day as 15 to 20 knot southwesterly gradient winds are expected with higher gusts. Winds could be higher in or around any storms. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........KJD Short Term.....lg Long Term......AMS Aviation.......lg
Hazardous weather outlook, Jul 27, 9:38 AM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 938 AM EDT SUN JUL 27 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-281345- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 938 AM EDT SUN JUL 27 2014 /838 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR FRIDAY AND SATURDAY AS MULTIPLE UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/AMS
In the hours before
Local storm report, Jul 27, 11:23 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1123 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM HAIL TAYLORSVILLE 38.03N 85.34W
07/27/2014 E1.50 INCH SPENCER KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400714
RLSpecial weather statement, Jul 27, 11:34 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EDT SUN JUL 27 2014
INZ077-091-092-KYZ030-031-034-271605-
CLARK IN-FLOYD IN-JEFFERSON KY-OLDHAM KY-SHELBY KY-WASHINGTON IN-
1134 AM EDT SUN JUL 27 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF SALEM...AND MOVING SOUTHEAST
AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
PROSPECT...
OKOLONA...
LYNDON...
LOUISVILLE...
HAMBURG AND SAINT JOSEPH...
OAK PARK AND CEMENTVILLE...
UTICA AND LOUISVILLE BOWMAN FIELD...
ORCHARD GRASS HILLS AND PEWEE VALLEY...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
127 AND 137.
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
10 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
118 AND 123.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
1 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3827 8536 3808 8567 3836 8603 3842 8603
3842 8611 3845 8616 3854 8602
TIME...MOT...LOC 1534Z 298DEG 62KT 3841 8595
KDLocal storm report, Jul 27, 11:41 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1141 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL MARTINSBURG 38.45N 86.03W
07/27/2014 E0.75 INCH WASHINGTON IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1400715
RLLocal storm report, Jul 27, 11:49 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1149 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM LIGHTNING LEXINGTON 38.04N 84.46W
07/27/2014 FAYETTE KY PUBLIC
WINDOWS OF HOME BROKEN BY LARGE HAIL IN NORTH LEXINGTON
&&
EVENT NUMBER LMK1400716
RLLocal storm report, Jul 27, 11:53 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1153 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL LEXINGTON 38.04N 84.46W
07/27/2014 E1.75 INCH FAYETTE KY PUBLIC
&&
EVENT NUMBER LMK1400717
RLLocal storm report, Jul 27, 11:54 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM HAIL VERSAILLES 38.05N 84.73W
07/27/2014 M2.00 INCH WOODFORD KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400718
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:05 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 30 min |
| Jul 26, 9:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jul 26, 9:46 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 39 min |
| Jul 26, 9:56 PM EDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Edmonson, Grayson, Hardin, Hart and 10 more | 89 min |
| Jul 26, 10:08 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 47 min |
| Jul 26, 10:17 PM EDT | Areal Flood Advisory | LMK | Jefferson | 88 min |
| Jul 26, 10:30 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Shelby, Spencer and 1 more | 40 min |
| Jul 26, 10:32 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 28 min |
| Jul 26, 10:34 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart, Larue | 31 min |
| Jul 26, 10:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 29 min |
| Jul 26, 11:00 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Franklin, Marion, Mercer, Nelson and 4 more | 30 min |
| Jul 26, 11:11 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Green, Lincoln, Marion and 1 more | 29 min |
| Jul 26, 11:26 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more | 39 min |
| Jul 26, 11:27 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 28 min |
| Jul 26, 11:30 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Russell and 1 more | 30 min |
| Jul 26, 11:44 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 46 min |
| Jul 27, 12:01 AM EDT | Special Weather Statement | LMK | Casey, Garrard, Lincoln, Russell | 29 min |
| Jul 27, 12:14 AM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 31 min |
| Jul 27, 3:04 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 41 min |
| Jul 27, 3:12 AM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 43 min |
| Jul 27, 3:52 AM EDT | Special Weather Statement | LMK | Bullitt, Larue, Meade, Nelson | 43 min |
| Jul 27, 4:00 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 40 min |
| Jul 27, 4:25 AM EDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| Jul 27, 4:52 AM EDT | Special Weather Statement | LMK | Hardin, Meade | 28 min |
| Jul 27, 4:57 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 27, 4:58 AM EDT | Flash Flood Warning | LMK | Meade | 2 hr |
| Jul 27, 5:04 AM EDT | Severe Thunderstorm Warning | LMK | Hardin | 31 min |
| Jul 27, 5:12 AM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 28 min |
| Jul 27, 5:32 AM EDT | Special Weather Statement | LMK | Green, Hart | 43 min |
| Jul 27, 5:41 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 29 min |
| Jul 27, 5:42 AM EDT | Areal Flood Advisory | LMK | Hardin, Larue, Nelson | 2 hr |
| Jul 27, 6:07 AM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 28 min |
| Jul 27, 6:20 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Hardin | 3 hr |
| Jul 27, 7:25 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| Jul 27, 7:48 AM EDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 117 min |
| Jul 27, 7:51 AM EDT | Areal Flood Advisory | LMK | Trimble | 114 min |
| Jul 27, 7:58 AM EDT | Special Weather Statement | LMK | Henry, Trimble | 32 min |
| Jul 27, 8:29 AM EDT | Special Weather Statement | LMK | Washington | 31 min |
| Jul 27, 9:22 AM EDT | Special Weather Statement | LMK | Garrard, Mercer | 28 min |
| Jul 27, 9:32 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Mercer | 28 min |
| Jul 27, 11:07 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Scott | 43 min |
| Jul 27, 11:09 AM EDT | Special Weather Statement | LMK | Anderson, Spencer | 46 min |
| Jul 27, 11:19 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Shelby, Spencer, Woodford | 31 min |
| Jul 27, 11:23 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott, Woodford | 32 min |
| Jul 27, 11:34 AM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jul 27, 11:35 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 30 min |
| Jul 27, 11:51 AM EDT | Severe Thunderstorm Warning | LMK | Clark | 29 min |
| Jul 27, 12:02 PM EDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 27, 12:21 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 7 min |
| Jul 27, 12:23 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jul 27, 12:28 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 32 min |
| Jul 27, 12:34 PM EDT | Special Weather Statement | LMK | Hart | 31 min |
| Jul 27, 12:51 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 29 min |
| Jul 27, 1:02 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart | 33 min |
| Jul 27, 1:18 PM EDT | Special Weather Statement | LMK | Lincoln | 12 min |
| Jul 27, 1:29 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 31 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | LMK | Russell | 30 min |
| Jul 27, 2:07 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 23 min |
| Jul 27, 2:10 PM EDT | Special Weather Statement | LMK | Clark, Fayette | 30 min |
| Jul 27, 2:25 PM EDT | Tornado Warning | LMK | Russell | 19 min |
| Jul 27, 3:17 PM EDT | Special Weather Statement | LMK | Casey | 28 min |
| Jul 27, 3:24 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 21 min |
| Jul 27, 4:08 PM EDT | Special Weather Statement | LMK | Adair, Russell | 32 min |
| Jul 27, 4:17 PM EDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Jul 27, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 29 min |
| Jul 27, 4:36 PM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Jul 27, 4:41 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 29 min |
| Jul 27, 4:43 PM EDT | Special Weather Statement | LMK | Russell | 32 min |
| Jul 27, 4:46 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 19 min |
| Jul 27, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 32 min |
| Jul 27, 5:11 PM EDT | Special Weather Statement | LMK | Monroe | 29 min |
| Jul 27, 7:23 PM EDT | Severe Thunderstorm Warning | LMK | Nicholas | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.